Detail publikace

Asymptotic behavior of solutions of delayed difference equations

Originální název

Asymptotic behavior of solutions of delayed difference equations

Anglický název

Asymptotic behavior of solutions of delayed difference equations

Jazyk

en

Originální abstrakt

This contribution is devoted to the investigation of the asymptotic behavior of delayed difference equations with an integer delay. We prove that under appropriate conditions there exists at least one solution with its graph staying in a prescribed domain. This is achieved by the application of a more general theorem which deals with systems of first-order difference equations.

Anglický abstrakt

This contribution is devoted to the investigation of the asymptotic behavior of delayed difference equations with an integer delay. We prove that under appropriate conditions there exists at least one solution with its graph staying in a prescribed domain. This is achieved by the application of a more general theorem which deals with systems of first-order difference equations.

BibTex


@article{BUT72579,
  author="Josef {Diblík} and Irena {Hlavičková}",
  title="Asymptotic behavior of solutions of delayed difference equations",
  annote="This contribution is devoted to the investigation of the asymptotic behavior of delayed difference equations with an integer delay. We prove that under appropriate conditions there exists at least one solution with its graph staying in a prescribed domain. This is achieved by the application of a more general theorem which deals with systems of first-order difference equations.",
  chapter="72579",
  number="Article ID 67196",
  volume="2011",
  year="2011",
  month="july",
  pages="1--24",
  type="journal article - other"
}